# SDR 96ZZZX5401

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737WB
- Make and model: Piper PA-31T
- Aircraft serial: 31T7620052
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire
- Condition: Shorted
- Location: Engine Comp
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WIRES IN THE ENGINE COMPARTMENTS RUNNING BY EXHAUST DUCTS ARE MELTING AND SHORTING OUT DUE TO LONG TERM EXPOSURE TO HEAT.  SUBMITTER RECOMMENDS INSULATED WIRES WITH FIRE SLEEVE BE INSTALLED TO PREVENT RECURRENCE.
